# SDR SWIA201332560

- Difficulty date: January 11, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 28,951 hours, 39,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RED EMERGENCY FLOOR LIGHTS IN FORWARD SECTION ARE INOPERATIVE.  (FLT 5439)  SPLICED IN 2 NEW FLOOR STRIP LIGHTS.
